Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A study of curved surfaces by means of certain associated ruled surfaces


Author: P. O. Bell
Journal: Trans. Amer. Math. Soc. 46 (1939), 389-409
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000510-3
MathSciNet review: 0000510
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cech L'intorno d'un punto d'una superficie considerato dal punto di vista proieltivo, Annali, di Matematica (3), vol. 31 (1922), pp. 191-206.
  • [1] G. Fubini and E. Čech Introduction à la Géométrie Projective Différentielle des Surfaces, Paris, Gauthier-Villars, 1931.
  • [1] G. M. Green Memoir on the general theory of surfaces and rectilinear congruences, these Transactions, vol. 20 (1919), pp. 79-153. MR 1501117
  • [1] E. P. Lane The correspondence between the tangent plane of a surface and its point of contact, American Journal of Mathematics, vol. 48 (1926), pp. 204-214. MR 1506586
  • [1] P. Sperry Properties of a certain projectively defined two parameter family of curves on a general surface, American Journal of Mathematics, vol. 40 (1918), pp. 213-224. MR 1506353
  • [1] E. J. Wilczynski Projective differential geometry of curved surfaces (second memoir), these Transactions, vol. 9 (1908), pp. 79-120. MR 1500804
  • [2] -Geometrical significance of isothermal conjugacy of a net of curves, American Journal of Mathematics, vol. 42 (1920), pp. 211-221. MR 1506415

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000510-3
Article copyright: © Copyright 1939 American Mathematical Society

American Mathematical Society